# SDR USAA050529

- Difficulty date: March 30, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 115TR5310061F
- Condition: Corroded
- Location: Fuselage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR SUPPORT CORRODED 4 INCHES LONG BY 2.5 INCHES WIDE BY .05 INCHES DEEP, AFT CARGO COMPARTMENT FLOOR SUPPORT BS 727D PLUS LBL 12.5- RBL 8.10 INCH.  CORROSION LEVEL 1, TASK C53-202-01.  INSTALLED REPAIR ANGLE IAW TYPICAL REPAIR 53-10-06B AND 53-60-53.  (M)
